On Mumford's uniformization and Néron models of Jacobians of semistable curves over complete rings

F. Andreatta

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageUndefined/Unknown
Title of host publicationModuli of abelian varieties
EditorsG. van der Geer, C. Faber
PublisherBirkhäuser
Pages11-126
Number of pages116
Publication statusPublished - 2001

Keywords

  • Wiskunde en Informatica (WIIN)
  • Mathematics
  • Landbouwwetenschappen
  • Natuurwetenschappen
  • Wiskunde: algemeen

Cite this